2016, Cilt 25, Sayı 0, Sayfa(lar) 107-109
Statin Treatment-Induced Rhabdomyolis and Thrombocytopenia Coexistence in Nephrotic Syndrome Patients
DOI 10.5262/tndt.2016.23
Didem DEMİRCİOĞLU, Merve UYAN, Tuğba YILMAZ, Elif İNANÇ, Betül GÜZEL, Orçun ALTUNÖREN, Özkan GÜNGÖR
Kahramanmaraş Sütçü İmam Üniversitesi Tıp Fakültesi, Nefroloji Bilim Dalı, Kahramanmaraş, Türkiye
Keywords: Statin, Rhabdomyolysis, Thrombocytopenia

Hyperlipidemia is a component of the nephrotic syndrome and should be treated for increased risk of cardiovascular diseases. Statins are first choice in treatment. However, gastrointestinal side effects are commonly seen in patients with statin therapy. A 73-year-old man who used statin therapy for hyperlipidemia due to nephrotic syndrome presented to our clinic with muscle weakness and rhabdomyolysis and thrombocytopenia was detected. The patient’s complaints improved after discontinuation of statin therapy. We report the case of thrombocytopenia and rhabdomyolysis associated with statin therapy in this patient, as it is a rare entity.

Türk Nefroloji Derneği'nin yayın organıdır.